# SDR AWXA200200725

- Difficulty date: July 25, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 54,740 hours, 33,889 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384420
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A CRACK WAS FOUND ON THE OUTBOARD SIDE OF AFT CARGO FLOOR TRACK FLANGE, BS 767, RBL 15.  MAINTENANCE REMOVED DAMAGED SECTION OF FLOOR TRACK, FABRICATED A NEW SECTION OF FLOOR TRACK, AND INSTALLED REPAIR IAW B737-300 SRM 51-40-02, PG 2-4, 10-11, 16-19, 38, AND SRM 51-40-05 PG 4-5.
